# SDR SWAA2023041215201

- Difficulty date: March 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242CF CORNER BROKEN. 8-80<[01] RECEIVED NEW PANEL 242CF (PO#2012626). PANEL WILL BE INSTALLED ON TTG8Q00H6975.;[02] FINAL INSPECTION; NEW PANEL RECEIVED. PANEL WILL BE INSTALLED ON TTG8Q00H6975.
